# SDR MASA200800335

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 25,202 hours, 19,688 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 4119T04P01
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 1028 HNL-KOA - NR 2 ENGINE HAD HIGH OIL TEMP AT 190 DEGREES CELSIUS AND LOW OIL PRESSURE AT 25 PSI.  CREW SHUT DOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  DRAINED AGB AND REPLACED FILTER.
